skin-hair-icon
Pimples on face
Hi doctor,  actually I have taken tablets for postponement of my periods in the month of April... Bcoz of that I am facing heavy hair loss and pimples on my face and neck.... I think it is bcoz of hormone imbalance.... Please suggest me medication....
18 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi are your cycles regular?? what medication you have taken before???...if your cycles irregular it could be due to pcos which explains every symptoms of yours...consult gynecologist they will guide you further
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.